# SDR UALA2012123107481

- Difficulty date: December 31, 2012
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 37,530 hours, 15,433 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST CLASS CLOSET FWD INB POST RED EMERGENCY PATHWAY LIGHT WIRING HARNESS DAMAGED APPROX 15 IN FROM FLOOR LEVEL.  REPLACED LIGHT. REPAIRED WIRING AND OPS CHECK GOOD.
